# SDR CALA2024092002454

- Difficulty date: September 19, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 70,940 hours, 24,903 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Module
- Part number: C17001BA01
- Part serial: 4429
- Condition: Faulty
- Location: Captains
- Part time: 70,939 hours, 24,902 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAS DISAGREE ON T/O ROLL 50 KNOT SPLIT OBSERVED IN FLIGHT REMOVED AND REPLACED CAPT ADM. IAW AMM 34-21-04. PARTS USED: 29-3413-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1725589  SN OFF 4429 MODULE, AIR DAT  OFF 29-3413-9-0001 4429 ON 29-3413-9-0001 5196 FOUND BLOCKAGE ON CAPT''S PITOT. CLEARED BLOCKAGE. WHILE TRYING VERIFY PER AMM 22-11-00. ALL TESTS PASSED, NO FAULTS. ACFT CAT TO PERFORM LK CHK, CAPT''S ADM FAILED. ADM REPLACED AS SAID IN STATUS REMAINS AT FULL CAT CAPABILITY. PREVIOUS UPDATE. PERFORMED OPS AND LK CHK OF CAPT''S PITOT. OPS CHKS NORMAL, INDICATIONS NORMAL, NO LKS NOTED. PERFORMED LAND VERIFY PER AMM 22-11-00. ALL TESTS PASSED, NO FAULTS. ACFT CAT STATUS REMAINS AT FULL CAT CAPABILITY.
